# SDR SWIA2019010745413

- Difficulty date: December 12, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 39,796 hours, 24,979 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 235.00 FRAME CRACKED AT LIGHTNING HOLE BETWEEN STRINGER 12 AND FLIGHT DECK LOWER WINDOW SILL. (C-CHECK) RO: 01/04/2019 REPLACED LT UPPER FRAME SECTOR AT FS235.00 IAW SRM.
